MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILESTO 7 DR-T DF4; ICD

BIOTRONIK SE & CO. KG ILESTO 7 DR-T DF4; ICD
Model Number 383564
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device explanted due to eol from multiple shocks.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
Upon receipt, the icd was interrogated, revealing the battery status eos, detected on (b)(6) 2023.The icd was implanted for 85 months and 123 charging cycles were recorded to the devices memory.The memory content of the device was inspected.During the analysis of the available iegms noise was observed in the right ventricular channel, leading to multiple charging cycles that resulted in several shock deliveries, confirming the clinical observation.All electrical parameters were verified and showed a normal device behavior.Especially, the current consumption and the battery state of discharge were found normal and as expected.There was no indication of a device malfunction.In conclusion, in the available iegms the occurrence of noise was observed in the right ventricular channel, confirming the clinical observation.However, a thorough analysis of the icd proved the device to be fully functional.There was no indication of a device malfunction.

Brand Name
ILESTO 7 DR-T DF4
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key17203959
Report Number1028232-2023-03195
Device Sequence Number6667227
Product Code MRM
UDI-Device Identifier04035479125202
UDI-Public(01)04035479125202(17)170331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model Number383564
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer11/06/2023
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient SexMale